# SDR U5QA202209020108

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N309JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20348
- System (JASC): 3160 · Central Display
- Part: Afd
- Part number: 8221917308
- Condition: Smoke
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE FROM IN FRONT OF LH VISOR BOTTOM OF WINDSHIELD. CB F7, L MFD HTR, FOUND POPPED.  MX C/A: FOUND MFD PN: 822-1917-308 SMOKING FROM BACK OF UNIT DURING TROUBLESHOOTING.  PART ON ORDER, WILL R&R ONCE RECEIVED.
